MathSciNet Relay Station
MathSciNet bibliographic data
MR1327045 03E05 (03E35 04A10)
Spasojević, Zoran Gaps in $(\scr P(\omega),\subset^*)$ and $(\omega^\omega,\leq^*)$. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3857–3865.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement